Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 27, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 6, 2008, 1:39 PM CDT for Kenosha County, Racine County, Walworth County, Wisconsin. It was in force for 66 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2008, 1:39 PM CDT (18:39 UTC)
- Expired
- Jun 6, 2008, 2:45 PM CDT
- In force
- 66 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
Counties Kenosha County, WI, Racine County, WI, Walworth County, WI
The radar
The Milwaukee radar (KMKX), 63 km from the middle of the area, began a volume at 18:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 1:45 PM CDT | TSTM WND DMG | Genoa City, WI | LARGE TREE BLOWN DOWN IN A PARK IN GENOA CITY. |
| Jun 6, 1:54 PM CDT | TSTM WND DMG | Genoa City, WI | 18-INCH DIAMETER TREE BLOWN DOWN. A FEW SMALLER BRANCHES BLOWN DOWN AS WELL. PEA SIZE HAIL ALSO REPORTED. |
| Jun 6, 2:00 PM CDT | HAIL 0.25 | Twin Lakes, WI | NUMEROUS REPORTS OF VERY STRONG WINDS AROUND THE TWIN LAKES AREA FROM MULTIPLE SOURCES...INCLUDING SPOTTERS AND LAW ENFORCEMENT. NO WIND SPEED ESTIMATES WERE GIVEN. THEY SAID WINDS LASTED ABOUT 5 MINUTES...WITH SOME PEA SIZE HAIL. |
| Jun 6, 2:25 PM CDT | FUNNEL CLOUD | 1 S Sturtevant, WI | REPORTED IN THE VICINITY OF STURTEVANT IN SOUTHERN RACINE COUNTY. |
| Jun 6, 2:34 PM CDT | HAIL 0.5 | 3 N Pell Lake, WI | DIME SIZE HAIL ESTIMATED. REPORT RECEIVED FROM THE NSSL SHAVE EXPERIMENT. |
| Jun 6, 2:45 PM CDT | TSTM WND DMG | 1 S Bohners Lake, WI | 1.5 FOOT TREES SNAPPED OFF. REPORT RECEIVED FROM THE NSSL SHAVE EXPERIMENT. |
| Jun 6, 2:55 PM CDT | FUNNEL CLOUD | 2 Sse Waterford, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 1:05 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.7 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 494 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 826 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 256 m²/s²
- 0-3 km storm-relative helicity
- 273 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 061839
SVRMKX
WIC059-101-127-061945-
/O.NEW.KMKX.SV.W.0027.080606T1839Z-080606T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
139 PM CDT FRI JUN 6 2008
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KENOSHA COUNTY IN SOUTHEAST WISCONSIN...
RACINE COUNTY IN SOUTHEAST WISCONSIN...
SOUTHEASTERN WALWORTH COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 245 PM CDT
* AT 137 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 11
MILES SOUTHWEST OF GENOA CITY...OR 6 MILES NORTH OF WOODSTOCK...AND
MOVING NORTHEAST AT 57 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GENOA CITY...POWERS LAKE...TWIN LAKES AND PELL LAKE BY 150 PM
CDT...
SILVER LAKE...BOHNERS LAKE AND CAMP LAKE BY 155 PM CDT...
PADDOCK LAKE BY 200 PM CDT...
EAGLE LAKE BY 205 PM CDT...
UNION GROVE BY 210 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...MOVE TO A STURDY
SHELTER...BUT AWAY FROM WINDOWS. IF YOU EXPERIENCE SIGNIFICANT WIND
DAMAGE OR LARGE HAIL PLEASE RELAY THAT INFORMATION TO 911.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN WISCONSIN.
LAT...LON 4269 8775 4264 8778 4249 8778 4248 8786
4249 8851 4284 8817 4284 8779 4283 8779
4278 8774
TIME...MOT...LOC 1839Z 225DEG 49KT 4241 8845
$$
BORGHOFF4 follow-up statements
000
WWUS53 KMKX 061902
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
200 PM CDT FRI JUN 6 2008
WIC127-061910-
/O.CAN.KMKX.SV.W.0027.000000T0000Z-080606T1945Z/
WALWORTH WI-
200 PM CDT FRI JUN 6 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WALWORTH COUNTY
IS CANCELLED...
THE STORM HAS MOVED INTO KENOSHA COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN WISCONSIN.
LAT...LON 4269 8775 4268 8777 4264 8778 4249 8778
4248 8786 4249 8831 4257 8831 4284 8817
4284 8779 4278 8774
TIME...MOT...LOC 1900Z 227DEG 48KT 4258 8816
$$
WIC059-101-061945-
/O.CON.KMKX.SV.W.0027.000000T0000Z-080606T1945Z/
RACINE WI-KENOSHA WI-
200 PM CDT FRI JUN 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR KENOSHA AND RACINE COUNTIES...
AT 155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR BASSETT...OR NEAR TWIN LAKES...MOVING NORTHEAST AT 55
MPH.
THIS STORM PRODUCED WIND DAMAGE EARLIER IN GENOA CITY IN SOUTHEAST
WALWORTH COUNTY.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BRISTOL AND EAGLE LAKE BY 205 PM CDT...
UNION GROVE...KANSASVILLE AND EAGLE LAKE BY 210 PM CDT...
STURTEVANT BY 215 PM CDT...
FRANKSVILLE AND CALEDONIA BY 220 PM CDT...
RACINE BATTEN AIRPORT AND RACINE BATTEN ARPT(KRAC) BY 225 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FOR THE WARNED
AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR
ROOM.
LAT...LON 4269 8775 4268 8777 4264 8778 4249 8778
4248 8786 4249 8831 4257 8831 4284 8817
4284 8779 4278 8774
TIME...MOT...LOC 1900Z 227DEG 48KT 4258 8816
$$
CRAVEN000
WWUS53 KMKX 061918
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
218 PM CDT FRI JUN 6 2008
WIC059-101-061945-
/O.CON.KMKX.SV.W.0027.000000T0000Z-080606T1945Z/
RACINE WI-KENOSHA WI-
218 PM CDT FRI JUN 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR NORTHEASTERN KENOSHA AND EASTERN RACINE COUNTIES...
AT 214 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THIS STORM WAS LOCATED NEAR STURTEVANT...MOVING NORTHEAST AT 55
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RACINE BATTEN AIRPORT...RACINE BATTEN ARPT(KRAC)...RACINE BATTEN
FIELD AND WIND POINT BY 225 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4269 8775 4268 8777 4264 8778 4259 8799
4263 8816 4284 8808 4284 8779 4283 8779
4278 8774
TIME...MOT...LOC 1918Z 227DEG 48KT 4274 8792
$$
CRAVEN000
WWUS53 KMKX 061931
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
230 PM CDT FRI JUN 6 2008
WIC059-061940-
/O.CAN.KMKX.SV.W.0027.000000T0000Z-080606T1945Z/
KENOSHA WI-
230 PM CDT FRI JUN 6 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KENOSHA COUNTY IS
CANCELLED...
THE STORM HAS MOVED INTO RACINE COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN WISCONSIN.
LAT...LON 4271 8783 4274 8790 4284 8793 4284 8779
4283 8779 4278 8774
TIME...MOT...LOC 1930Z 228DEG 46KT 4282 8779
$$
WIC101-061945-
/O.CON.KMKX.SV.W.0027.000000T0000Z-080606T1945Z/
RACINE WI-
230 PM CDT FRI JUN 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR NORTHEASTERN RACINE COUNTY...
AT 228 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR WIND POINT...OR NEAR DOWNTOWN RACINE...MOVING NORTHEAST
AT 53 MPH.
A FUNNEL CLOUD WAS REPORTED WITH THIS STORM OVER SOUTH CENTRAL
RACINE COUNTY.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4271 8783 4274 8790 4284 8793 4284 8779
4283 8779 4278 8774
TIME...MOT...LOC 1930Z 228DEG 46KT 4282 8779
$$
CRAVEN000
WWUS53 KMKX 061940
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
239 PM CDT FRI JUN 6 2008
WIC101-061945-
/O.EXP.KMKX.SV.W.0027.000000T0000Z-080606T1945Z/
RACINE WI-
239 PM CDT FRI JUN 6 2008
...A SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 245 PM CDT FOR
NORTHEASTERN RACINE COUNTY...
AT 237 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STORM WAS LOCATED 8 MILES NORTHEAST OF WIND POINT...OR 9
MILES EAST OF SOUTH MILWAUKEE...MOVING NORTHEAST AT 53 MPH. THE
STORM IS NOW OFFSHORE.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4271 8783 4274 8790 4284 8793 4284 8779
4283 8779 4278 8774
TIME...MOT...LOC 1939Z 228DEG 46KT 4289 8767
$$
CRAVENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 4:18 AM CDT, 9 hours 21 minutes earlier.
Area forecast discussion, Jun 6, 4:18 AM CDT, 9 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 418 AM CDT FRI JUN 6 2008 FORECAST FOCUS ON SEVERE WEATHER POTENTIAL TODAY THROUGH SUNDAY. LATEST WATER VAPOR IMAGERY INDICATED A POTENT UPPER LOW OVER EASTERN SOUTH DAKOTA. ASSOCIATED ELONGATED VORTICITY MAXIMUM COMBINING WITH PRE FRONTAL TROUGH...STRONG WIND SHEAR AND MAINLY ELEVATED INSTABILITY TO PRODUCE A LINE OF STRONG TO SEVERE THUNDERSTORMS FROM FAR WESTERN WISCONSIN SOUTH TO EASTERN IOWA INTO CENTRAL MISSOURI. SURFACE WARM FRONT TRYING TO MOVE NORTHWARD OUT OF THE NORTHEAST FORECAST AREA...WHERE FOG WAS OCCURRING IN STABLE AND MOIST AIRMASS. .SHORT TERM...TODAY THROUGH SUNDAY... LINE OF LINEAR CONVECTION APPROACHING THE WESTERN COUNTIES OF THE FORECAST AREA APPEARS TO BE SLOWLY WEAKENING. STRONGEST STORMS STILL PRODUCING WIND GUSTS TO AROUND 50 MPH IN SPOTS...BUT CONVECTION IS RUNNING INTO A MORE STABLE AND CAPPED AIRMASS OVER SOUTHERN WISCONSIN...WITH 700MB TEMPERATURES AROUND +12 DEGREES CELSIUS. LOCAL HIGH RESOLUTION MODELS SHOWING THIS CONVECTION WEAKENING AS IT MOVES INTO THE WESTERN COUNTIES EARLY THIS MORNING. WILL MENTION SCATTERED THUNDER IN THE WEST EARLY THIS MORNING...WITH CHANCE POPS IN THE EAST. WILL ALSO MENTION FOG IN THE NORTHEAST COUNTIES EARLY...UNTIL WARM FRONT MOVES NORTH OF THE AREA. SURFACE PRESSURE GRADIENT TODAY INCREASES...WITH GOOD MIXING EXPECTED IN THE WARM SECTOR OVER THE AREA. AREA FORECAST SOUNDINGS SHOWING WINDS OF 40 TO 45 KNOTS AT 1000 FEET ABOVE GROUND LEVEL AT TIMES TODAY...WITH SUSTAINED WINDS IN THE 20 TO 25 KNOT RANGE. THE GUSTS WOULD MEET WIND ADVISORY CRITERIA...WITH THE SUSTAINED WINDS JUST BELOW. GIVEN THE WARM SECTOR PRESENCE...FEEL THAT MIXING OF THE GUSTS TO THE SURFACE WILL BE BORDERLINE GIVEN PARCEL TENDENCY TO MIX UPWARD. SO...WILL HOLD OFF ON A WIND ADVISORY FOR NOW...AND WILL MENTION WINDY WORDING IN FORECAST. AS FAR AS LATER TODAY AND TONIGHT GOES...AM NOT OVERLY OPTIMISTIC ABOUT SEVERE WEATHER. PRE FRONTAL TROUGH MOVES EASTWARD INTO LOWER MICHIGAN AND INDIANA BY 00Z SATURDAY...WITH COLD FRONT MOVING THROUGH THE FORECAST AREA. NOT A LOT OF CONVERGENCE SEEN WITH THE FRONT. IN ADDITION...MOST OF THE INSTABILITY IN AREA FORECAST SOUNDINGS ARE ABOVE 700MB CAP...SO WOULD NEED GOOD DEEP LAYER UPWARD MOTION TO REALIZE CAPE. GFS DOES SHOW A GOOD VORTICITY MAXIMUM OVER THE AREA AT 00Z SATURDAY...BUT NOT REFLECTED AS WELL ON OTHER MODELS. THERE IS A GOOD AMOUNT OF MEAN LAYER CAPE...AROUND 1500 TO 2000 J/KG BY LATE AFTERNOON. 0-6KM SHEAR OF 50 TO 60 KNOTS EXPECTED...WITH 0-1KM SHEAR OF 20 TO 30 KNOTS...QUITE STRONG. IF STORMS CAN GET GOING...SEVERE WEATHER WOULD BE POSSIBLE...WITH LINEAR MCS AND EMBEDDED SUPERCELLS POSSIBLE. SPC DAY 1 HAS AREA IN SLIGHT RISK. SO...WILL KEEP CHANCE POPS...BUT WILL REMOVE SEVERE WORDING UNTIL BETTER FEEL FOR CONVECTIVE INITIATION IS FOUND. BREAK IN THE ACTION LATER THIS EVENING UNTIL SATURDAY AFTERNOON. ECMWF AND GFS BOTH DEVELOP CONVECTION TO THE NORTHWEST BY 00Z SUNDAY...THEN DROP THE SURFACE BOUNDARY SOUTH ACROSS SOUTHERN WISCONSIN BY SUNDAY. SOME DIFFERENCES BETWEEN THE TWO MODELS WITH TIMING AND PLACEMENT OF CONVECTION...GENERALLY FOLLOWED ECMWF PER HPC DISCUSSIONS. 50 KNOT PLUS LOW LEVEL JET POINTS INTO AREA SATURDAY NIGHT. CAPE AND SHEAR VALUES IMPRESSIVE AGAIN DURING THIS TIME...WITH SPC DAY 2 HAVING MOST OF AREA IN SLIGHT RISK. GIVEN DIFFERENCES AMONG MODELS AND THEIR GENERALLY POOR HANDLING OF CONVECTION...WILL MAINTAIN CHANCE POPS IN THIS PERIOD. SURFACE BOUNDARY HANGS AROUND SOUTHERN WISCONSIN SUNDAY...WITH UNSTABLE AIRMASS AND DECENT WIND SHEAR REMAINING. KEPT CHANCE POPS HERE...WITH ANOTHER SLIGHT RISK FOR SEVERE THUNDERSTORMS FROM SPC DAY 3 OUTLOOK IN THE AREA. .LONG TERM...SUNDAY NIGHT THROUGH THURSDAY... ACTIVE PATTERN CONTINUES THROUGH MOST OF THE WEEK...WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS POSSIBLE WITH PASSING SHORTWAVES AND SURFACE SYSTEMS. WILL MAINTAIN CHANCE POPS FOR MOST OF THIS PERIOD. && .AVIATION...BIGGEST PROBLEM TODAY WILL BE TURBULENCE WITH SUSTAINED GRADIENT SFC WINDS OF 20 TO 25 KTS AND GUSTS APPROACHING 40 KTS AT TIMES AHEAD OF SFC COLD FRONT...WITH 50KT WINDS AROUND 3500 FT. WINDS WILL EASE FROM WEST TO EAST DURING THE LATE AFTERNOON AND EVENING WITH FRONTAL PASSAGE. EXPECT MAINLY VFR CIGS WITH LIGHT PCPN AND DEBRIS CLOUDS FROM EARLY LINE OF CONVECTION...WHICH IS WEAKENING AS IT APPROACHES FORECAST AREA AND SHOULD NOT POSE A PROBLEM. WILL ACCOUNT FOR POSSIBLE MVFR CIGS WITH UPDATES IF LOWER CIGS APPROACH TAF SITES. STRENGTH AND AREAL COVERAGE OF AFTERNOON CONVECTION WITH COLD FRONT A QUESTION WITH CAPPING OVER REGION SO WILL LEAN TOWARD SCT COVERAGE AND NO LOWER THAN MVFR CONDITIONS PER CLIMATOLOGY. && .MARINE...FRONT CONTINUES TO STRUGGLE NORTH UP THE LAKE...BUT MID- LAKE BUOY HAS GONE SRLY AS WELL AS RACINE AND THE NWS LAKESHORE SITE IN KENOSHA...SO CONFIDENT THAT TIGHTENING SFC GRADIENT WILL KEEP SCA NECESSARY FOR TODAY OVER THE NEARSHORE WATERS. MAY ADJUST START TIME AT ISSUANCE FOR NRN ZONES. GRADIENT SLACKENS AFTER 00Z AND WAVES SHOULD BE BELOW SCA LEVELS WITH OFFSHORE FLOW...SO CURRENT FRI EVENING/03Z SAT/END TIME LOOKS REASONABLE. IF WINDS ARE SLOWER TO EASE...CAN BE EXTENDED FOR LATER ISSUANCES. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR LMZ643>646. && SHORT/LONG TERM...WOOD AVIATION/MARINE...REM
Hazardous weather outlook, Jun 6, 6:15 AM CDT, 7 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 615 AM CDT FRI JUN 6 2008 WIZ046-047-051-052-056>060-062>072-071115- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 615 AM CDT FRI JUN 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR STRONG WINDS THIS MORNING WITH A WEAKENING LINE OF SHOWERS AND THUNDERSTORMS. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TO REDEVELOP LATE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS AT VARIOUS TIMES THROUGH THE PERIOD SATURDAY THROUGH WEDNESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATER SATURDAY INTO SATURDAY NIGHT...AND AGAIN ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND TONIGHT. LMZ643>646-071115- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 615 AM CDT FRI JUN 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SMALL CRAFT ADVISORY IN EFFECT THROUGH THIS EVENING FOR STRONG AND GUSTY SOUTH WINDS PRODUCING HIGH WAVES. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THIS AFTERNOON INTO THIS EVENING. THERE IS AN INCREASED RISK OF RIP CURRENTS TODAY INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE FOR THUNDERSTORMS AT VARIOUS TIMES THROUGH THE PERIOD SATURDAY THROUGH THURSDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATER SATURDAY INTO SATURDAY NIGHT...AND AGAIN ON SUNDAY. REM WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jun 6, 10:40 AM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1040 AM CDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 AM LIGHTNING WEST BEND 43.42N 88.18W
06/05/2008 WASHINGTON WI TRAINED SPOTTER
LIGHTNING STRUCK A TREE AND SPLIT IT IN HALF. THE TREE
MEASURED 12 INCHES IN DIAMETER. TIME ESTIMATED.
&&
BORGHOFFLocal storm report, Jun 6, 12:49 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1249 PM CDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 PM TSTM WND GST RACINE BATTEN ARPT(KRAC 42.76N 87.81W
06/06/2008 M45.00 MPH RACINE WI ASOS
1241 PM TSTM WND GST 1 NE HARTFORD 43.33N 88.37W
06/06/2008 E50.00 MPH WASHINGTON WI TRAINED SPOTTER
A FEW SMALL BRANCHES DOWN.
&&
LAMERSLocal storm report, Jun 6, 1:13 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
113 PM CDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TSTM WND GST 2 NW GREENFIELD 42.98N 88.03W
06/06/2008 M54 MPH MILWAUKEE WI TRAINED SPOTTER
SMALL BRANCHES BLOWN DOWN. MEASURED ON 97TH STREET
BETWEEN OKLAHOMA AND BELOIT.
&&
LAMERS/CFThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 9:24 PM CDT | River Flood Watch | MKX | Kenosha | 9 hr |
| Jun 6, 5:55 AM CDT | River Flood Warning | MKX | Kenosha | 24 days |
| Jun 6, 1:44 PM CDT | Special Marine Warning | MKX | 91 min | |
| Jun 6, 2:03 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 27 min |
| Jun 6, 2:12 PM CDT | High Wind Warning | MKX | Rock | 4 hr |
| Jun 6, 2:12 PM CDT | Wind Advisory | MKX | Dodge, Fond du Lac, Jefferson, Kenosha, Milwaukee, Ozaukee and 5 more | 4 hr |
| Jun 6, 2:16 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee | 25 min |
| Jun 6, 2:21 PM CDT | Tornado Warning | MKX | Walworth | 54 min |
| Jun 6, 2:23 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Sheboygan | 37 min |
| Jun 6, 2:25 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Waukesha | 35 min |
| Jun 6, 2:27 PM CDT | Special Marine Warning | MKX | 19 min | |
| Jun 6, 2:39 PM CDT | Special Marine Warning | MKX | 66 min | |
| Jun 6, 2:45 PM CDT | Tornado Warning | MKX | Kenosha, Racine | 46 min |
| Jun 6, 2:55 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee, Washington, Waukesha | 35 min |
| Jun 6, 2:56 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jun 6, 3:03 PM CDT | Tornado Warning | MKX | Milwaukee, Waukesha | 31 min |
| Jun 6, 3:48 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 27 min |
| Jun 6, 4:55 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 35 min |
| Jun 6, 5:00 PM CDT | Special Marine Warning | MKX | 90 min | |
| Jun 6, 6:30 PM CDT | Special Marine Warning | MKX | 60 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.